MAUDE Adverse Event Report: LIMACORPORATE S.P.A FEMORAL HEAD; FEMORAL HEAD - DIA.32MM LONG TAPER 12/14

LIMACORPORATE S.P.A FEMORAL HEAD; FEMORAL HEAD - DIA.32MM LONG TAPER 12/14
Catalog Number 5010.09.323
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Event or Problem Description
A hip revision surgery was performed on (b)(6) 2026 due to implant dislocation.The surgeon removed the head and body locking screw but was unable to remove the body from the stem.The patient's anatomy may have been a contributing factor to the dislocation, as the patient's position in bed resulted in hip flexion.The previous surgery was performed on (b)(6) 2016.The surgeon followed the standard surgical workflow for hip revision.The explanted components included: fem.Modular head - l ø32mm (product code 5010.09.323, lot 1407726, ster.N.1400204) patient is male, 72 years old.Event happened in australia.
 
Additional Manufacturer Narrative
Investigation checking the manufacturing charts of the involved device lots, no pre-existing anomalies were found in the manufacturing documentation related to the complained components.This is the first complaint received for the involved lots and sterilization numbers.A final mdr will be shared upon completion of the investigation.

Brand Name
FEMORAL HEAD
Common Device Name
FEMORAL HEAD - DIA.32MM LONG TAPER 12/14
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key25680182
Report Number3008021110-2026-00273
Device Sequence Number4707650
Product Code LPH
UDI-Device Identifier08033390296717
UDI-Public08033390296717
Combination Product (Y/N)N
PMA/510(K) Number
K112158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number5010.09.323
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/01/2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown